I am suffering of that itchiness/rash in my testicles for around 2 months. It has started in the third time we had sex with my new girlfriend. Right after the sex, i learnt that she had vaginal yeast. We both used Monistat, and she had cured herself. Mine is still coming and going. I saw a doctor, she gave me another cream to use for two weeks. I used that cream regularly, but not worked. Currently, my testicles have rash, sometimes get very condensed (as small as a walnut) and very hard. I am not sure if the yeast has gone away and i am just left with rash (caused by irritation or something else. It is not itchy as it was in the first week.
It doesnt affect all my life drastically, or hurt me, but i know that there is something going wrong over there. Do you suggest me to use Monistat again, or use another cream?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.